Imipenem-cilastatin induced pure white cell aplasia (Journal article)

Kalambokis, G./ Vassou, A./ Bourantas, K./ Tsianos, E. V.

Antibiotic-induced severe neutropenia and less frequently agranulocytosis has been reported. In most of these cases a relatively normal myelopoiesis is found. We report on the first case of agranulocytosis with histological evidence of pure white cell aplasia associated with imipenem-cilastatin treatment.
Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Aged,Agranulocytosis/*chemically induced,Cilastatin/adverse effects,Drug Combinations,Female,Humans,Imipenem/adverse effects,Leukocyte Count
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/21018
ISSN: 0036-5548
Link: http://www.ncbi.nlm.nih.gov/pubmed/16138439
http://informahealthcare.com/doi/abs/10.1080/00365540510040205
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
There are no files associated with this item.


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/21018
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.